MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384232
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported a picc rupture.There was no patient injury.
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
After thoroughly reviewing the manufacturing and inspection records for this lot, we found no deviations or non-conformances.According to the customer, there was no sample available for review.However, a video was provided that confirmed the reported issue of catheter leakage.Evidence of damage to the catheter was confirmed, however, a root cause of that damage cannot be determined without the sample to review.Because a root cause could not be determined, establishing the appropriate corrective action is not possible.Additional information provided in h.6.And h.11.

Brand Name
FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22010325
Report Number0001625425-2025-01011
Device Sequence Number5343604
Product Code FOZ
UDI-Device Identifier00886333209750
UDI-Public(01)00886333209750(17)260807(10)11490591
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model Number384232
Device Lot Number11490591
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown